# SDR DL72S954300

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND NR 7 SLAT, NR 8 RIB CRACKED AND NR 10 RIB MISSING FASTENER AND ONE IS LOOSE.  REPAIRED NR 8 PER M/M 57-54-0 PGS 818 AND 819.  REPLACED LOOSE AND MISSING FASTENER ON NR 10 RIB.
